Continuity of approximate solution mappings for parametric equilibrium problems
No abstract is available for this item.
Volume (Year): 51 (2011)
Issue (Month): 3 (November)
|Contact details of provider:|| Web page: http://www.springer.com/business/operations+research/journal/10898|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Li, S.J. & Li, X.B. & Wang, L.N. & Teo, K.L., 2009. "The Hölder continuity of solutions to generalized vector equilibrium problems," European Journal of Operational Research, Elsevier, vol. 199(2), pages 334-338, December.
When requesting a correction, please mention this item's handle: RePEc:spr:jglopt:v:51:y:2011:i:3:p:541-548. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.